By Topic

A new Farkas lemma for positive semidefinite matrices

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Lasserre, J.B. ; Lab. d''Autom. et d''Anal. des Syst., CNRS, Toulouse, France

We consider a general linear system over the cone of positive semidefinite matrices. To check consistency, one may not invoke the standard Farkas lemma because the cone of positive semidefinite matrices is not polyhedral, and thus an additional closedness assumption is required. In this note, we provide a modified Farkas lemma with no closedness assumption

Published in:

Automatic Control, IEEE Transactions on  (Volume:40 ,  Issue: 6 )